# SDR UALA2013021200832

- Difficulty date: February 12, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,078 hours, 14,527 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Transmitter
- Condition: Inoperative
- Location: Water Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO WATER PRESSURE THROUGHOUT ACFT  QTY SHOWS 150 GAL AND HOLDING STEADY.  NO AIR COMING FROM FAUCETS WHEN OPENED.  ALL LAVATORIES DRY FLUSHING.  REPLACED WATER QTY TRANSMITTER AND PRESSURE SWITCH, OPS CHECKED GOOD.  NO LEAKS NOTED.
